MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PHILIPS HEARTSTART FRX; AED

PHILIPS NORTH AMERICA LLC PHILIPS HEARTSTART FRX; AED
Model Number HEARTSTART FRX
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that the status indicator is not working.
 
Additional Manufacturer Narrative
Bad in mfr report number 3030677-2025-001353 should be 13may2025.
 
Additional Manufacturer Narrative
Updated method code grid.
 
Additional Manufacturer Narrative
Updated the udi to (b)(4).

Brand Name
PHILIPS HEARTSTART FRX
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key22045165
Report Number3030677-2025-001353
Device Sequence Number8899311
Product Code MKJ
UDI-Device Identifier00884838006560
UDI-Public(01)00884838006560
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P180028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHEARTSTART FRX
Device Catalogue Number861304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/05/2025
07/30/2025
08/12/2025
08/19/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/05/2025
07/30/2025
08/12/2025
08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown